MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CNAET0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the power difference was confirmed.The iol was exchanged for unspecified different power lens.Additional information has been requested.There are two medical device reports associated with this patient.This report is associated with the left eye.
 
Additional Manufacturer Narrative
Correction information provided in d.4.Additional information provided in a.2., a.3.A, b.2., b.5., b.6., d.6.B., e.1.And h.11.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury.No further reports required.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been requested, received and stated that the iol was exchanged for the same lens model but 1.5 diopter less power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.

Brand Name
CLAREON VIVITY EXTENDED VISION HYDROPHOBIC IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key20266995
Report Number9612169-2024-00925
Device Sequence Number7240804
Product Code POE
UDI-Device Identifier00380652406352
UDI-Public(01)00380652406352(17)270220(11)230222(10)25602249
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCNAET0
Device Catalogue NumberCNAET0.225
Device Lot Number25602249
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/22/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REPLACEMENT: UNSP DIFFERENT DIOPTER LENS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale